# SDR FDEA201909052109

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 2,738 hours, 1,198 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

INFO ONLY: EXPERIENCED SLAT DISAGREE DURING APPROACH FROM FLAPS 20 TO 25. WENT AROUND DISAGREE DISAPPEARED WHEN FLAPS TRANSITED TO 20. INFO NOTED. CHECKED FSEU FOR FAULTS, NONE FOUND. PERFORMED OPS CHECK OF FLAPS AND SLATS, OPS CHECK GOOD REF AMM 27-51-00-5.
